Ask an expert
Question

09 Jan 2006

Diet Pills
Im currently on Weigh Less, i only need to lose 5 kgs, so its not alot of weight, but i was wondering if it is wise to use diet pill while im the diet, or would this not be good for me? the pills name is Phenadrine (2), and made by a company call Biogen.

Any suggestions?

Thanks
Answer 377 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear Brett
If you only need to lose 5 g then there is no earthly reason why you should take any diet pills. Products that contain ephedrine, pseudo-epinephrine or synephrine can cause a long list of negative side-effects (dependence, addiction, tremors, insomnia, palpitations, irritability, psychotic reactions, etc). These products have been banned in many countries because of their negative side-effects, which include addiction and dependence. Rather leave slimming pills and potions alone and use the Weighless diet and combine it with regular exercise to lose that weight.
Take care
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9380 votes
No
67% - 19432 votes
Vote